# SDR AALA202401290756

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 28,073 hours, 11,384 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Faulty
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: UNABLE TO RETRACT FLAPS FROM 1 TO UP. AIRCRAFT RETURN TO AND LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. REMOVE AND REPLACE LEFT FLAP POSITION TRANSMITTER. ALL TEST PASSED. PER AMM 27-58-01.
